# SDR UIEA2025031900360

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 59,509 hours, 11,275 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Fitting
- Condition: Obstructed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISH EO 4454A215_CS NACELLE STRUT PW4000 NO.1 & NO.4 OUTER SPRING BEAM SUPPORT FTG. WHILE LOCATE FILLE P/N: 321U2400-5602 AT FASTENER CODE A LOCATION. FOUND TOO CLOSE TO EXISTING BULKHEAD.( WORK ACCOMPLISHED IAW EN# 1013-25 REV 0. NO FURTHER DEFECTS NOTED. )
